Users Online Now:
GLP Poker Rooms
Donate To GLP
Back to Forum
Back to Thread
REPLY TO THREAD
Warning about Methylprednisolone (Drug of Death)
Ms Sans Serif
In accordance with industry accepted best practices we ask that users limit their copy / paste of copyrighted material to the relevant portions of the article you wish to discuss and no more than 50% of the source material, provide a link back to the original article and provide your original comments / criticism in your post with the article.
[quote:Anonymous Coward 26048166:MV8yMDQyMzQ4XzM0MzM3MjgwXzdERTY4Rjc4] I was given over 16 injections of corticosteroids in 3 months. I developed Cushings after the last injection in July. I was sick & I had every adverse reaction to steroids listed in manu inserts. During the injections, I complained of muscle aches, symptoms of neuropathy, joint pain, long list. No doctor I went to, had a clue what was wrong.... There only answer? Kept injecting me. Almost died over this. Two & 1/2 months ago, went into acute steroid withdrawal syndrome. I'm in my secondary faze of w/d now. I'm still suffering from the adverse effects & w/d. I have tendon atrophy, muscle atrophy & myalgia, myositis, and a host of symptoms-too many to list. What I learned? This is an area of two things. Uninformed & uneducated doctors who have no knowledge of steroid withdrawal & appropriate dosaging. And, there is a code not to duscuss this with patients. some docs know these are bad for us, but money is made from them. I called poison control & received more info on steroid side effects than every doctor I've seen. I only needed help with some trigger points in my shoulders....turned into a nightmare. My withdrawal was a slow death. It was hell. I want every doctor educated and I want it known how toxic these corticosteroids can be. Yes, they save lives but there are many, many people who are suffering from steroid adverse events, overdosing, and withdrawal syndrome, and physicians do not have a clue what it is. Or, they treat the patient like its all made up. [/quote]
Use of high-dose steroids "for more than a week" begins to produce suppression of the patient's adrenal glands because the exogenous glucocorticoids suppress hypothalamic corticotropin-releasing hormone (CRH) and pituitary adrenocorticotropic hormone (ACTH). With prolonged suppression, the adrenal glands atrophy (physically shrink), and can take months to recover full function after discontinuation of the exogenous glucocorticoid. During this recovery time, the patient is vulnerable to adrenal insufficiency during times of stress,such as illness.
The most serious side effect occurs after the adrenal glands cease natural production of cortisol, which methylprednisolone will replace. Abrupt cessation of the drug after this occurs can result in a condition known as Addisonian crisis, which can be fatal.
Having natural Cortisol depleted on a cold turkey dose quit the person under the drug withdrawal can commit suicide under the psycological stress the withdrawal produces ..
My son Emmanuel on 11/1/2012 commited suicide ..
Emmanuel dose was not steped down, his dose was cut cold turkey causing a drop in natural cortisol that aparently led to a crisis he tried to scape by suicide.
The intent of this post is to warn others about the harmfull effects this drug produces and to investigate if similar cases has happened to others ..
Emmanuel Was 20 years at his death ...
A young man with great promise hopes & dreams truncated by a drug he was not able to handle and us his parents had no information on its withdrawal effects .
Pining will be greatly aprecciated so others get informed.
Thanks me his father ...
Pictures (click to insert)
Big Round Smilies
Aliens and Space
Friendship & Love
Misc Small Smilies
View All Categories
Next Page >>
Disclaimer / Copyright Info
with questions or comments about this site.
"Godlike Productions" & "GLP" are registered trademarks of Zero Point Ltd. Godlike™
Website Design Copyright © 1999 - 2017 Godlikeproductions.com
Page generated in 0.005s (6 queries)